# SDR UALA2009103003395

- Difficulty date: October 30, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 37,618 hours, 10,051 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT MISSING AT 31AB.  INSTALLED EEL LIGHT AND OPS CHECK GOOD.
